Doctor insights on:
Tylenol Pm Before Colonoscopy
I just took 1 500mg Tylenol PM and about an hour later I took 30mL of NyQuil. Am I at any serious health risk. It's the only time I've done so.
It depends on when you had your last dosage, the current state of your liver, and the number of milligrams you took. 4 Grams within 24 hours is concerning. If you feel weak, nauseous, and have abdominal pain you should definitely get yourself
evaluated as soon as possible. You should follow up with your physician regardless. Following directions as prescribed is crucial to preventing an overdose. ...Read more
I drank a beer and a bit of fireball at about 10/10:30, and took 2 Tylenol pm at 12:30, am I going to have to go to the doctor?
Fireball whiskey: Drinks? Don't have any idea of how much liquor you drank? Are you feeling ill in any manner? If you drank one 12 ounce beer & 1 shot of whiskey- then took 2 tylenol than you will likely be fine. Did you drink massive amounts of alcohol? Perhaps you could resubmit with more info- there isn't enough here to be able to say. ...Read more
Yes you can, however:
If you are taking the tylenol pm to help you sleep, it might not work in case you are taking the allegra-d 24 hours, but if taking the allegra-d 12 hours in the morning then the tylenol pm would work at night.
good that you asked, always exercise caution with multiple medications ...Read more
I took Tylenol pm 8 hrs ago and didn't sleep. Can I take. 0.5 mg of a xanax now to help me sleep?
Nightly TICKLING (not tingling) nerves Mainly legs/spine. No one in forums diagnosed! Benadryl/Tylenol PM worsens. Unbearable/involuntary jerks! HELP!?
Neurologist: Evaluation is what you need, you won't find an answer online, kindly see your doctor first for initial assessment, good luck ...Read more
Am I starting to get liver disease? Hello. I feel short on breath. My whole chest has stabbing pains, which feel like my hearts giving out. Every night, I take 4 tylenol pm's, 2 (200 mg) ibuprofen tablets, and a trazadone. Is this bad? It hurts. I don't k
Liver: Your symptoms doesn't suggest liver disease. I encourage you to follow up with an internist to get more history and help find out the cause of your symptoms. ...Read more
You should not: First the absorption would change and the pill may still be present. It also may affect your clean out hindering a proper test. ...Read more
Unsure of question: But it is not recommended to take this much. While you most likely will be safe, you will be sedated and can even cause liver damage if you are susceptible. Make sure you do not do anything that you may be unsafe if sedated and follow recommended dosing from now on. Hope that helps! ...Read more
Tylenol (acetaminophen) PM:
Tylenol (acetaminophen) pm consists of Acetaminophen and Diphenhydramine is a combination medicine used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu.
It typically lasts 6-8 hours, but can be shorter or longer dependent on how your body metabolizes these drugs. ...Read more
Liver damage: If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously. Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately. ...Read more
In general no: You most likely should not take more than is recommended on the dosing of the over the counter medication - otherwise you could be getting too high of a dose of acetaminophen. If you are having issues with sleep you should consider speaking with your physician and discussing other alternatives. ...Read more
45 to 60: Minutes. Be patient. Don't over do it. Its not a magic potion that's suppose to worse instantaneously. ...Read more
Tylenol-PM: If used regularly, I worry about effect on liver & blood, especially if mixed with other medications that cause blood thinning. ...Read more
No: And if you are having suicidal ideation or thinking of hurting yourself you should get help immediately ...Read more